MAUDE Adverse Event Report: EIT Emerging Implant Technologies GmbH TRIAL H 9MM 8DEG 32/12; Intervertebral Fusion Device With Bone Graft, Lumbar

EIT Emerging Implant Technologies GmbH TRIAL H 9MM 8DEG 32/12; Intervertebral Fusion Device With Bone Graft, Lumbar
Catalog Number TFT80932
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
TRIAL H 9MM 8DEG 32/12
Common Device Name
Intervertebral Fusion Device With Bone Graft, Lumbar
Manufacturer (Section D)
EIT Emerging Implant Technologies GmbH
eisenbahnstrasse 84
wurmlingen D-785 73
GM  D-78573
Manufacturer (Section G)
EIT Emerging Implant Technologies GmbH
GM  
Manufacturer Contact
daniel sopanha seng
eisenbahnstrasse 84
wurmlingen 78573
GM   78573
+49(7461)1716905
MDR Report Key50937747
Report Number3013730328-2026-00029
Device Sequence Number16133774
Product Code MAX
UDI-Device Identifier04260557775271
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTFT80932
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown